PD and hair loss


#1
My wife has had PD for about 2 years and has recently gone into a nursing home.
Since then her very thick, silver hair suddenly appears much thinner.
I wonder if the visiting hairdresser just enjoyed thinning such thick hair and perhaps overdid things or whether this is anything to do with PD.
Thanks
jackmin

#2
I think Azilect made my hair thin. I think other PD meds could too.

#3
Hello Jackmin

I know from your other posts your wife has been unhappy, might she be short of thyroxin? Haveyou mentioned the hair loss to the staff, perhaps they would do a blood test.

#4
Thanks Hikoia - and Mosie.
Good idea - will ask if blood test possible.
My wife seems to accept that she can't come home - but doesn't want to believe it!
Thanks for your interest.
jackmin

#5
Response too Hikoi post:
I'm new to this Forum - am on Azilect for 5 months - have lost 50% of my hair and my vision is blury. I believe both are from taking Azilect. Best regards, Worried Well.

#6
Hi worried well,
My wife is on sinemet - or co-careldopa - is that the same thing?
However she has had to go into hospital as she is very jaundiced - see my post 'back in hospital'.
have just phoned and she seems to be comfortable.
Am concerned that she has all her medication on time.
Thanks for your help
jackmin

#7
Hi Jackmin:
The short answer to your question is no they are not the same.
Best wishes, Woried Well

#8
fao worried well
Hope you have had a pleasant day- much milder here in Derbyshire but so windy,
Just to say sorry for confusing sinemet and cocareldopa - now realise that my wife has one sinemet last thing at night and has the other tablet 4 times a day.
cheers
jackmin